# SDR ASAA2024010147068

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 61,762 hours, 18,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 EMERGENCY LIGHTS, DISCOVERED R/H FWD OVERWING EMERGENCY LIGHT COVER POINTING TO WRONG DIRECTION. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY OVERWING FWD R/H LIGHT COVER. COVER NOW POINTING TOWARDS EXIT. OPS CHECK GOOD. REF AMM 33-51-01.
